# SDR SWAA2022112260956

- Difficulty date: October 17, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 59,834 hours, 35,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET LOCATED BS 540 AIR CONDITIONING BAY LT SIDE 2022-585387 / [01] REPLACED SUPPORT BRACKET LOCATED BS 540 AIR CONDITIONING BAY LT SIDE IAW B737-700 SRM 51-40-02-0G-0;[02] CERTIFIED WORK PERFORMED.
